| Model Number |
72404232 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404156 serial number: n/a batch/lot number: 100181003 model/catalog description: reservoir 100 ml pc/iz unique identifier (udi) #: (b)(4) the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of caused not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly, as the device would not inflate.A surgical procedure was performed during which the ipp was removed and replaced.No notable fluid loss was observed from the explanted device, and no patient complications were reported.